MathSciNet Relay Station
MathSciNet bibliographic data
MR1658023 11J81 (11B85 11J70)
Queffélec, M. Transcendance des fractions continues de Thue-Morse. (French) [Transcendence of Thue-Morse continued fractions] J. Number Theory 73 (1998), no. 2, 201–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement